RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Compositio Math., 2017, том 153, выпуск 12, страницы 2482–2533 (Mi cm3)  

Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetovabcd, Yanqi Qiuef

a Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39 Rue F. Juliot Curie 13453, Marseille, France
b Steklov Institute of Mathematics, Moscow, Russia
c Institute for Information Transmission Problems, Moscow, Russia
d National Research University Higher School of Economics, Moscow, Russia
e CNRS, Institut de Mathématiques de Toulouse, Université Paul Sabatier, 118 Route de Narbonne, F-31062 Toulouse Cedex 9, France
f Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences, Beijing 100190, China

Финансовая поддержка Номер гранта
European Research Council 647133 (ICHAOS)
Министерство образования и науки Российской Федерации MD 5991.2016.1
5-100
Agence Nationale de la Recherche IDEX UNITI - ANR-11-IDEX-0002-02
The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation programme under grant agreement no. 647133 (ICHAOS). It has also been funded by the grant MD 5991.2016.1 of the President of the Russian Federation and by the Russian Academic Excellence Project '5-100'. Y. Qiu is supported by the grant IDEX UNITI - ANR-11-IDEX-0002-02, financed by Programme 'Investissements d'Avenir' of the Government of the French Republic managed by the French National Research Agency.


DOI: https://doi.org/10.1112/S0010437X17007412


Реферативные базы данных:

ArXiv: 1605.09600v1
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cm3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:33

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018